# SDR AALA20160219010

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 17,045 hours, 6,754 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Condition: Leaking
- Location: Zone 300
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UPON LANDING, A STRONG FUEL ODOR WAS OBSERVED IN THE COCKPIT & CABIN.  THE FLIGHT CONTINUED TO GATE WITHOUT FURTHER INCIDENT.  REPLACED APU IAW WC 49-94-11.  OPERATIONS & LEAK CHECKED NORMAL.  ACCOMPLISHED WC IAW 21-00-01, CONTAMINATION REMOVED FROM AIR CONDITION & PNEUMATIC SYS.  THE ACFT WAS GNDED.
